Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Can Bayer Back and Body for pain relief cause gout?

User rating for this question
Very Good
Answered by

Infectious Diseases Specialist
Practicing since : 1973
Answered : 546 Questions
Hi, I have lower back problems (spinal stenosis) and have used Bayer Back and Body for pain and it works for me I take the XXXXXXX allowed daily dose. Recently, I have started to haves issue with my right foot...pain in the big toe and the front part of the bottom of my foot is very painful, I believe this may be gout I suspect the Bayer may be causing the problem, should I be taking something else such as Aleve, I cannot tolerate narcotic pain meds.
Posted Tue, 11 Mar 2014 in Bones, Muscles and Joints
Answered by Dr. Fatbardha Sejdini 1 hour later
Brief Answer: Please monitor blood pressure when usig Aleve.... Detailed Answer: Hi, I have read your medical history and am happy to know that Bayer Back and Body is allevating your pain. It contains a combination of aspirin and caffeine giving the maximum for pain-relief. If gout is suspected, I suggest to run blood tests to further evaluate your situation: - uricemia - complete blood work - liver/kidney function - ERS, fibrinogen, CRP If gout is concluded, should start proper treatment with allopurinol together with lifestyle and diet changes. Aleve is another good alternative to relieve your pain. Its main active ingredient is Naproxen, another strong NSAID used to treat different types of aches. However, please bare in mind that Aleve can raise blood pressure, that's why I strongly suggest to discuss it further with your doctor before changing therapy. Both of them, Bayer Back and Body and Aleve are not opioid drugs. Hope it was of help! Dr.Bardha
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor